Absolute Continuous Spectrum of One-Dimensional Schrödinger Operators

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We give sufficient conditions on the asymptotic behavior of the potential function q(t) for t going to one of the infinity for the spectrum of to be purely absolutely continuous in some subsets of [formula omitted].

Original languageEnglish (US)
Pages (from-to)77-86
Number of pages10
JournalNorth-Holland Mathematics Studies
Volume92
Issue numberC
DOIs
StatePublished - Jan 1 1984
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Absolute Continuous Spectrum of One-Dimensional Schrödinger Operators'. Together they form a unique fingerprint.

Cite this